Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 26, 2014, 03:23:13 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631904
  • Total Topics: 47840
  • Online Today: 212
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 134
Total: 137

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Bloodshot dry eyes  (Read 1921 times)

0 Members and 1 Guest are viewing this topic.

Offline Pippet

  • Member
  • Posts: 135
  • Life is drawing without an eraser.
Bloodshot dry eyes
« on: February 13, 2007, 09:34:42 PM »
 :o
My eyes have been yellowed for a couple of weeks due to Reyataz and his sidekick. 
I was wondering if that is also the cause of my eyes being bloodshot and dry all of the time?  I am curious if this too shall pass, or should I be rushing to the eye doc.
Anyone else who went through the Jaundice have the same secondary issue?

I'm just hoping the yellow thing clears up soon!  The skin is not really an issue but It's hard to hide my eyes.

Take care, Pippet
Diagnosed Aug. 2006
CD4 246, VL 202,000
Started Truvada/ Viramune 11-23-06
Taken off meds 12-06-06 (Bad Rash)
Started Truvada/ Reyataz, Norvir 1-18-07
Taken off Norvir 3-1-07 (Jaundice)
New doc 3-22-07
CD4 229  VL 1031
My latest cocktail...  Truvada and Kaletra (4-6-07)
CD4 289 VL 350 (5-15-07)
CD4 308 VL 115 (8-06-07)
CD4 349 VL 511 (11-5-07)
CD4 489 VL 383 (2-4-08)
CD4 483 VL <50 (5-6-08) YEAH
CD4 545 VL 108 (9-12-08)
CD4 409 VL <48 (1-27-09) YEAH
CD4 505 VL <48 (5-20-09)
CD4 385 VL <48 (9-15-09)
CD4 609 VL  159 (2-28-10)

Offline Tucsonwoody

  • Member
  • Posts: 396
Re: Bloodshot dry eyes
« Reply #1 on: February 13, 2007, 09:58:17 PM »
Hey Pippet -

I'm not taking Reyataz and not an expert but from reading up on it, I haven't found any reference to bloodshot dry eyes as a side effect of the medication.  In fact, other than the color change, there wasn't really much about the impact on the eyes.  The patient information sheet on Reyataz posted on the manufacturer's (Bristol Meyers Squibb) site only talked about the color change.

Your doctor probably already knows you have experienced the yellow eyes, but it did say you should contact your doctor if it does happen.

From: http://www.bms.com/cgi-bin/anybin.pl?sql=select%20PPI%20from%20TB_PRODUCT_PPI%20where%20PPI_SEQ=103&key=PPI

"yellowing of the skin or eyes. These effects may be due to increases in bilirubin levels in the blood (bilirubin is
made by the liver). Call your healthcare provider if your skin or the white part of your eyes turn yellow. Although these
effects may not be damaging to your liver, skin, or eyes, it is important to tell your healthcare provider promptly if
they occur."

I hope someone with more experience with this is able to give you a better answer and that the effects diminish soon for you. Good luck!
And I wished for guidance, and I wished for peace
I could see the lightning; somewhere in the east
And I wished for affection, and I wished for calm
As I lay there - Nervous in the light of dawn

Offline egello

  • Member
  • Posts: 899
  • cb
Re: Bloodshot dry eyes
« Reply #2 on: February 15, 2007, 02:39:25 AM »
Let me know how it goes becaues my eyes are sort of bloodshot too as if there is something wrong with me. However, they haven't turned yellow yet, but that bright clear bluish white is no longer that clear, kinda look muggy.
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

Offline Pippet

  • Member
  • Posts: 135
  • Life is drawing without an eraser.
Re: Bloodshot dry eyes
« Reply #3 on: February 15, 2007, 06:21:33 PM »
Hey eggelo,
   I think the Reyataz / Norvir might be messing with my blood pressure meds. causing my bloodshot eyes.  Not really sure yet.   I have a doc appointment tomorrow to discuss the matter.  I'll let you know how it goes.
   I started turning yellow on day 2 of treatment.  You may be lucky enough to avoid that side effect.  It sounds like you have plenty to deal with as it is.   I hope things are going better for you.

Hang in there, Pippet
 ;)
Diagnosed Aug. 2006
CD4 246, VL 202,000
Started Truvada/ Viramune 11-23-06
Taken off meds 12-06-06 (Bad Rash)
Started Truvada/ Reyataz, Norvir 1-18-07
Taken off Norvir 3-1-07 (Jaundice)
New doc 3-22-07
CD4 229  VL 1031
My latest cocktail...  Truvada and Kaletra (4-6-07)
CD4 289 VL 350 (5-15-07)
CD4 308 VL 115 (8-06-07)
CD4 349 VL 511 (11-5-07)
CD4 489 VL 383 (2-4-08)
CD4 483 VL <50 (5-6-08) YEAH
CD4 545 VL 108 (9-12-08)
CD4 409 VL <48 (1-27-09) YEAH
CD4 505 VL <48 (5-20-09)
CD4 385 VL <48 (9-15-09)
CD4 609 VL  159 (2-28-10)

Offline egello

  • Member
  • Posts: 899
  • cb
Re: Bloodshot dry eyes
« Reply #4 on: February 26, 2007, 01:58:31 AM »
thanks pippet

yeah,, too much to deal with right now,,, harmmmm.... not to mention my personal life....

very down today,,,
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.